# SDR AALA201805163001

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 14,610 hours, 2,980 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 300420601
- Part serial: 3505
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK LEFT TRANSFER FAULT. AIRCRAFT DIVERTED,  ON ARRIVAL IT WAS NOTED A LARGE AMOUNT OF FUEL DRAINING FROM THE RIGHT WING. MAINTNENANCE ACCOMPLISHED TSM 28-26-00-810-809-A.  REPLACED THE FUEL LEVEL SENSING CONTROL UNIT NR 1 IAW AMM 28-46-34, BITE TESTED NORMAL.  ACCOMPLISHED AN OPS TEST OF THE MAIN TRANSFER SYSTEM IAW AMM 28-26-00-710-001-A.  AIRCRAFT WAS GROUNDED
